Separating Hyperplanes and the Authorship of the Disputed Federalist Papers

Title:
Separating Hyperplanes and the Authorship of the Disputed Federalist Papers
Authors:
Bosch, Robert; Smith, Jason A.
Abstract:
No abstract available.
Citation:
Bosch, Robert A., and Jason A. Smith. 1998. "Separating Hyperplanes and the Authorship of the Disputed Federalist Papers." The American Mathematical Monthly 105(7): 601-608.
Publisher:
Mathematical Association of America
DATE ISSUED:
1998-08
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.2307/2589242
Additional Links:
http://www.jstor.org/stable/2589242?origin=crossref
PERMANENT LINK:
http://hdl.handle.net/11282/599244

Full metadata record

DC FieldValue Language
dc.contributor.authorBosch, Roberten
dc.contributor.authorSmith, Jason A.en
dc.date.accessioned2016-02-25T18:24:47Zen
dc.date.available2016-02-25T18:24:47Zen
dc.date.issued1998-08en
dc.identifier.citationBosch, Robert A., and Jason A. Smith. 1998. "Separating Hyperplanes and the Authorship of the Disputed Federalist Papers." The American Mathematical Monthly 105(7): 601-608.en
dc.identifier.issn0002-9890en
dc.identifier.urihttp://hdl.handle.net/11282/599244en
dc.description.abstractNo abstract available.en
dc.language.isoen_USen
dc.publisherMathematical Association of Americaen
dc.identifier.doi10.2307/2589242en
dc.relation.urlhttp://www.jstor.org/stable/2589242?origin=crossrefen
dc.subject.departmentMathematicsen_US
dc.titleSeparating Hyperplanes and the Authorship of the Disputed Federalist Papersen_US
dc.typeArticleen
dc.identifier.journalThe American Mathematical Monthlyen
dc.identifier.volume105en_US
dc.identifier.issue7en_US
dc.identifier.startpage601en_US
dc.rightsArchived with thanks to The American Mathematical Monthlyen
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.